Hail, Williamson
- When
- July 23, 3:40 PM CST
- Where
- Williamson County, 1 mi NNW of Nolensville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.963, -86.687
Pulse type thunderstorms on July 23 and 24, 2007 produced large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse type thunderstorms on July 23 and 24, 2007 produced large hail and damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 23, 2:57 PM CST, 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 357 PM CDT MON JUL 23 2007 .DISCUSSION... THIS AFTERNOON ACROSS THE MID STATE ISOLATED THUNDERSTORMS DEVELOPED ALONG A SURFACE FRONTAL BOUNDARY LOCATED ALONG A EAST- WEST LINE ACROSS THE SOUTH-CENTRAL COUNTIES. A SFC HIGH PRESSURE RIDGE WAS LOCATED OVER THE NORTHWESTERN COUNTIES AND THIS RIDGING WAS BLOCKING MOISTURE FROM REACHING THE WESTERN COUNTIES OF THE MID STATE. A NEARLY STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM WAS CENTERED NEAR THE NORTH CAROLINA...VIRGINIA BORDER. THROUGH MOST OF THE FORECAST PERIOD THIS UPPER LEVEL SYSTEM WILL CREATE A CHANCE OF ISOLATED TO SCATTERED PRECIPITATION FOR THE MID STATE. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL START TO SLOWLY TRACK NORTH- NORTHWESTWARD AND THE UPPER LEVEL TROUGH ASSOCIATED WITH THIS SYSTEM WILL TRACK WESTWARD ACROSS THE MID STATE. THIS SYSTEM WILL CONTINUE TO CREATE A CHANCE OF ISOLATED TO SCATTERED AREAS OF PRECIPITATION IN THE CWA...MAINLY IN THE HEATING HOURS...THROUGH THE REST OF THE FORECAST PERIOD. THE UPPER LEVEL TROUGH WILL PULLOUT OF THE REGION BY SUNDAY AFTERNOON TAKING WITH IT THE ISOLATED TO SCATTERED CHANCE OF PRECIPITATION OVER THE CWA. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 65 86 67 87 / 20 20 20 30 CLARKSVILLE 61 89 65 88 / 10 20 10 30 CROSSVILLE 60 77 62 79 / 20 40 30 40 COLUMBIA 65 85 67 87 / 20 20 20 30 LAWRENCEBURG 64 85 67 87 / 20 20 20 30 WAVERLY 63 88 66 88 / 10 20 10 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT MON JUL 23 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-241030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT MON JUL 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 228 PM CDT MON JUL 23 2007 TNZ032-064-065-232030- DEKALB-PUTNAM-WHITE- 228 PM CDT MON JUL 23 2007 ...A STRONG THUNDERSTORM WAS AFFECTING DEKALB...PUTNAM AND WHITE COUNTIES... AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SMITHVILLE...MOVING NORTHEAST AT 5 MPH. THIS STORM WAS LOCATED OVER CENTER HILL LAKE. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. 13
The Nashville radar (KOHX), 33 km away, was scanning. The volume nearest the first event began at 21:39 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Nickel to quarter size hail reported between Smyrna and Nolensville, along the Williamson-Rutherford County line.
Trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35739, 35733, 35737, 35742.